Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The spectral and Fredholm theory of extensions of bounded linear operators

Author: Bruce A. Barnes
Journal: Proc. Amer. Math. Soc. 105 (1989), 941-949
MSC: Primary 47A20; Secondary 47A10, 47A53, 47B38
MathSciNet review: 955454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ T$ is a bounded linear operator on some Banach space $ Y$, and that $ T$ has a bounded extension $ \bar T$ on another space. In general almost nothing can be said concerning the relationship between the spectral and Fredholm properties of $ T$ and $ \bar T$. However, assuming the special condition that the range of $ \bar T$ lies in $ Y$, it is shown that these properties are essentially the same for $ T$ and $ \bar T$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47A10, 47A53, 47B38

Retrieve articles in all journals with MSC: 47A20, 47A10, 47A53, 47B38

Additional Information

PII: S 0002-9939(1989)0955454-4
Keywords: Extension, spectral theory, Fredholm theory
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia